MathSciNet Relay Station
MathSciNet bibliographic data
MR1870719 (2002h:60082) 60G35 (60G17 60G44 60H10)
Bhatt, Abhay G.; Karandikar, Rajeeva L. Robustness of the nonlinear filter: the correlated case. Stochastic Process. Appl. 97 (2002), no. 1, 41–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement